# SDR JR2R20160826181

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 58,613 hours, 43,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5930545
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO CEILING PANEL ATTACH RAIL CRACKED.  REPAIRED MID CARGO CEILING ATTACH CHANNEL IAW SRM 53-01, FIG 2.
